MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SUK; CENTRAL VENOUS START UP KIT

ZOLL CIRCULATION ZOLL IVTM SUK; CENTRAL VENOUS START UP KIT
Model Number 8700-0666
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll suk catheter was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
As reported during patient use, 28 to 30 hours after the catheter was placed into the patient body, the console exhibited an air trap alarm, blood was noted on the saline bag and a leak was suspected.The suk and catheter was removed however were not replaced.No patient harm or consequence was reported.Reference mfr # 3010617000-2017-00821 for catheter.
 
Additional Manufacturer Narrative
During visual inspection, blood was noted inside the returned suk confirming the customer reported complaint.No additional testing was performed with the suk because the leak was found with the returned quattro catheter.Reference mfr 3010617000-2017-00821 for catheter.

Brand Name
ZOLL IVTM SUK
Common Device Name
CENTRAL VENOUS START UP KIT
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6904823
Report Number3010617000-2017-00826
Device Sequence Number483128
Product Code NCX
UDI-Device Identifier00849111075336
UDI-Public0849111075336
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K014241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8700-0666
Device Catalogue Number8700-0666
Device Lot Number69780
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight55